Updated 4 months ago

Cruise in East Asia

3.986€

About this cruise

Embark on a 19-day cruise adventure in East Asia, starting from Yokohama on the Diamond Princess ship. Discover captivating destinations in Japan, Taiwan, and South Korea during your journey.

Cabin Prices

The cruise price at the top of the page (3.986€) is listed for the accommodation of one person in a double cabin. To get the total cabin cost, multiply this price by two. All subsequent prices are listed for the entire cabin and do not require additional multiplication.

All prices presented on this website are approximate and do not constitute a public offer. For precise price information, please contact the service provider.

Single Cabin Price

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
22/06/2025 - 10/07/2025 6.620€ 7.290€ 10.420€ 13.370€

Double Cabin Price

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
22/06/2025 - 10/07/2025 7.980€ 8.640€ 11.780€ 14.720€

Cabin Price for Two Adults with One Child

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
22/06/2025 - 10/07/2025 7.980€ 8.640€ 12.110€ 14.720€

Cabin Price for Two Adults with Two Children

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
22/06/2025 - 10/07/2025 7.980€ 8.640€ 12.110€ 14.720€

Cruise Route

Day 1: Yokohama (Honshu), Japan. Departure time: 16:00. With a population of 3.4 million, Yokohama, located on the west coast of Tokyo Bay, is the second largest city in Japan and the capital of Kanagawa Prefecture. The city`s port was one of the first in the 19th century to be opened to the Western world, and to this day the metropolis is known for its international atmosphere. It is also home to the largest Chinatown in the world and the tallest building in Japan, offering.

Day 2 - 3: Sea day.

Day 4: Keelung (Taipei), Taiwan. Arrival time: 09:00. Departure time: 19:00. Duration of port stay: 10 hours. Keelung is a harbor city in northern Taiwan. One of the attractions in Keelung is the statue of Kuan Yin, the goddess of mercy, on the hilltop. The northeastern coastal road leads through the foothills of the central mountain range, offering a breathtaking v.

Day 5: Hualien, Taiwan. Arrival time: 08:00. Departure time: 18:00. Duration of port stay: 10 hours. Located on the eastern coast of the island of Taiwan, Hualien is a city that offers visitors an average annual temperature of about 24 °C. The most popular excursion from Hualien is a trip to Taroko.

Day 6: Ishigaki, Japan. Arrival time: 07:00. Departure time: 16:00. Duration of port stay: 9 hours. Ishigaki is the southernmost city in Japan. It is located on the eponymous island Ishigaki-jima, with the urban area covering the entire island. The Shiritsu Yaeyama Hakubutsukan museum, which exhibits various types of boats, is especially worth.

Day 7: Okinawa, Japan. Arrival time: 07:00. Departure time: 19:00. Duration of port stay: 12 hours. Okinawa is the largest and most important island in the Ryukyu Archipelago and the southernmost prefecture of Japan. More than two million tourists come annually from the main islands to enjoy the subtropical climate and natural beauty of the islands. Once an independent kingdom, the archipelago was annexed by Japan almost a hundred years ago. Many cultural differences from the main islands can be seen in traditional attire, music, crafts, horseshoe-shaped stone gr.

Day 8 - 9: Sea day.

Day 10: Yokohama (Honshu), Japan. Arrival time: 06:30. Departure time: 16:00. Duration of port stay: 9 hours 30 minutes. With a population of 3.4 million, Yokohama, located on the west coast of Tokyo Bay, is the second largest city in Japan and the capital of Kanagawa Prefecture. The city`s port was one of the first in the 19th century to be opened to the Western world, and to this day the metropolis is known for its international atmosphere. It is also home to the largest Chinatown in the world and the tallest building in Japan, offering.

Day 11: Sea day.

Day 12: Akita (Honshu), Japan. Arrival time: 08:00. Departure time: 18:00. Duration of port stay: 10 hours. Akita is a lovely city on the northern coast of Honshū, Japan. It is famous for its cultural heritage and natural splendor, providing visitors with a glimpse into traditional Japanese life and customs. The city is renowned for its local festivals, including the Akita Kanto Festival, where participants skillfully b.

Day 13: Toyama (Honshu), Japan. Arrival time: 09:00. Departure time: 18:00. Duration of port stay: 9 hours. Toyama ist eine Stadt auf der Insel Honshū in Japan. Sie ist bekannt für ihre wunderschöne Landschaft, mit Bergen, Flüssen und dem Meer von Japan in unmittelbarer Nähe. Die Stadt beherbergt zudem eine Reihe von Sehenswürdigkeiten, darunter das Toyama Castle, das einen Einblick in die Geschichte de.

Day 14: Tsuruga, Japan. Arrival time: 08:00. Departure time: 18:00. Duration of port stay: 10 hours. Tsuruga is a beautiful coastal city in the Fukui Prefecture in Japan. It offers picturesque views of the Sea of Japan and a tranquil atmosphere. The city is renowned for its rich cultural heritage, with historic temples and shrines dotting its la.

Day 15: Sakaiminato (Honshu), Japan. Arrival time: 07:00. Departure time: 17:00. Duration of port stay: 10 hours. Sakaiminato is a city with nearly 35,000 inhabitants located in the southwestern part of Japan in Tottori Prefecture. During World War II, the city was one of the most important fishing ports in the region, supplying fresh fish to the entire weste.

Day 16: Busan, South Korea. Arrival time: 07:00. Departure time: 15:00. Duration of port stay: 8 hours. The name of the million metropolis Busan means "Teakettle Mountain" and refers to the city`s location, surrounded by mountains on three sides. In front of the harbor, the "Dragon Head Island" stands out. From the platform of Busan Tower, or the small restaurant in the tower, you have a good panoramic view. At the foot of the tower, there is a labyrinth-like maze of small alleys of the Kukje Market. The traditional Chagalchi Fish Market is Korea`s liveliest market, offering fresh seafood and fish specialties. Taejo.

Day 17: Kagoshima (Kyushu), Japan. Arrival time: 10:00. Departure time: 19:00. Duration of port stay: 9 hours. Kagoshima is the capital of the prefecture on the Japanese island of Kyushu. Kagoshima is the southernmost major city in Japan, which not only has a tropical warm climate but also offers a relaxed, southern European atmosphere despite all its modernity. Across from the city, the rough backdrop of the over thousand meter high volcano Sakurajima rises on the peninsula in the sea. Smoke constantly rises from its jagged crater. The memory of the Je.

Day 18: Sea day.

Day 19: Yokohama (Honshu), Japan. Arrival time: 06:30. With a population of 3.4 million, Yokohama, located on the west coast of Tokyo Bay, is the second largest city in Japan and the capital of Kanagawa Prefecture. The city`s port was one of the first in the 19th century to be opened to the Western world, and to this day the metropolis is known for its international atmosphere. It is also home to the largest Chinatown in the world and the tallest building in Japan, offering.